Woronowicz Tannaka-Krein duality and free orthogonal quantum groups

Authors

  • Sara Malacarne

DOI:

https://doi.org/10.7146/math.scand.a-97320

Abstract

Given a finite-dimensional Hilbert space $H$ and a collection of operators between its tensor powers satisfying certain properties, we give a short proof of the existence of a compact quantum group $G$ with a fundamental representation $U$ on $H$ such that the intertwiners between the tensor powers of $U$ coincide with the given collection of operators. We then explain how the general version of Woronowicz Tannaka-Krein duality can be deduced from this.

References

Banica, T., Théorie des représentations du groupe quantique compact libre $mathrm{O}(n)$, C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 3, 241–244.

Banica, T. and Speicher, R., Liberation of orthogonal Lie groups, Adv. Math. 222 (2009), no. 4, 1461–1501. https://doi.org/10.1016/j.aim.2009.06.009

Joyal, A. and Street, R., An introduction to Tannaka duality and quantum groups, in “Category theory (Como, 1990)'', Lecture Notes in Math., vol. 1488, Springer, Berlin, 1991, pp. 413--492. https://doi.org/10.1007/BFb0084235

Neshveyev, S. and Tuset, L., Compact quantum groups and their representation categories, Cours Spécialisés, vol. 20, Société Mathématique de France, Paris, 2013.

Schauenburg, P., Tannaka duality for arbitrary Hopf algebras, Algebra Berichte, vol. 66, Verlag Reinhard Fischer, Munich, 1992.

Strătilă, Ş. and Zsidó, L., Lectures on von Neumann algebras, Editura Academiei, Bucharest; Abacus Press, Tunbridge Wells, 1979.

Van Daele, A. and Wang, S., Universal quantum groups, Internat. J. Math. 7 (1996), no. 2, 255–263. https://doi.org/10.1142/S0129167X96000153

Woronowicz, S. L., Tannaka-Kreĭn duality for compact matrix pseudogroups. Twisted $mathrm{SU}(N)$ groups, Invent. Math. 93 (1988), no. 1, 35–76. https://doi.org/10.1007/BF01393687

Published

2018-02-20

How to Cite

Malacarne, S. (2018). Woronowicz Tannaka-Krein duality and free orthogonal quantum groups. MATHEMATICA SCANDINAVICA, 122(1), 151–160. https://doi.org/10.7146/math.scand.a-97320

Issue

Section

Articles